How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29251
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

I have a left ventricular aneurysm which has recently been

Customer Question

I have a left ventricular aneurysm which has recently been discovered approx 4.3cm in size along with a blood clot. I am now taking warfarin for the blood clot approx 1 month now - my question is I am going on holiday to Cape Verde on 4th June for 2 weeks - is there any problem with me flying - flight time 6 hours each way?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr Basu replied 2 years ago.
Dr Basu :

Hi there, This is Dr Basu, Experienced Specialist. I am here to address your concerns and provide great service.

Dr Basu :

There is no problem with flying.

Dr Basu :

Since you are already on warfarin, the risk of blood clot moving out of the ventricle to the brain or elsewhere is very low.

Dr Basu :

As long as you do not have any existing heart failure, or arrhythmias, flying will not be a problem.

JACUSTOMER-oqy1vmep- : Are there any issues I should look out for that may cause me not to fly?
Dr Basu :

Yes look for any signs of heart failure

Dr Basu :

shortness of breath,swelling, chest pain.

Dr Basu :

Arrhythmias are characterized by the dizziness, palpitations commonly.

Dr Basu :

If there is no other symptom, then you are good to go.

JACUSTOMER-oqy1vmep- : Swelling - where in particular?
Dr Basu :

leg swelling

JACUSTOMER-oqy1vmep- : Ok thank you for this advise
Dr Basu :

very welcome

Dr Basu and other Medical Specialists are ready to help you